Advertisement

Applied Mathematics and Mechanics

, Volume 8, Issue 9, pp 861–873 | Cite as

The asymptotic solutions of axisymmetrical problems for the cylindrical shells with varying wall thickness

  • Chen Guo-dong
Article
  • 17 Downloads

Abstract

In this paper the uniformly valid asymptotic solutions of axisymmetrical problems for the cylindrical shells with varying wall thickness are given.

Keywords

Mathematical Modeling Wall Thickness Industrial Mathematic Cylindrical Shell Asymptotic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Timoshenko, S. and S. Woinowoky-Kreiger,Theory of Plates and Shells, New York (1959).Google Scholar
  2. [2]
    Bushnell, D. and N.J. Hoff, Influence coefficients of a circular cylindrical shell with rapidly varying parabolic wall thickness,AIAA J.,2, 12 (1968), 2167–2173.Google Scholar
  3. [3]
    Reissner, E. and M.B. Sledd, Bounds on influence coefficients for circular cylindrical shells,J. Math. Phys.,36, 1 (1957), 1–19.Google Scholar
  4. [4]
    Pao, Y.C., Influence coefficients of short circular cylindrical shells with varying wall thcikness,AIAA J.,6, 8 (1968), 1613–1616.Google Scholar
  5. [5]
    Kraus, H.,Thin Elastic Shells, New York (1967).Google Scholar

Copyright information

© Shanghai University of Technology 1987

Authors and Affiliations

  • Chen Guo-dong
    • 1
  1. 1.Tianjin General Paint FactoryTianjin

Personalised recommendations